# SDR HAIW6HR0086

- Difficulty date: June 3, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N415MA
- Make and model: Bell 222U
- Aircraft serial: 47568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roof
- Condition: Cracked
- Location: Cabin
- Component: 222031501125
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PART IS CRACKED.  ROOF WAS CRACKED DUE TO FRAME ASSY P/N: 222-031-503-101 (STA 233) CRACKING. INSTALLED STRAP DOUBLER P/N: 222-031-517-179 I/A/W BHT TB 222U-91-56, DATED 1-15-91.
